# SDR N6WA20111013014

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 7,908 hours, 5,315 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP LOGO PLATE IS BENT.  REPLACED STAIR LOGO PLATE IAW 52-009-0.
